# SDR ASMF200410015

- Difficulty date: October 19, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 38,200 hours, 29,412 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 37723745503
- Part serial: 3087
- Condition: Failed
- Location: Rudder
- Part time: 14,929 hours, 8,803 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED LOSS OF HYDRAULIC FLUID OF THE RT SYSTEM AND LANDING GEAR DOORS DID NOT OPEN IN A NORMAL WAY, OPENING THEM MANUALLY.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE, RUDDER SHUTOFF VALVE WAS REPLACED IAW MM 27-20-09 AND MAIN LANDING GEAR DOORS WERE TESTED IAW MM 32-30-00, ALL CORRECT.
